# SDR SWAA2021071322879

- Difficulty date: January 19, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AFT FLAP INBOARD TRAILING EDGE DELAMINATED / REPAIRED DELAMINATION DAMAGE ON I/B TRAILING EDGE OF L/H O/B AFT FLAP IAW 737 57-53-01-2R-4 AND SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0
